MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-65-150-120-P6
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 02/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The supera instruction for use states that the device is indicated for use in the superficial femoral artery (sfa) and / or proximal popliteal artery.It could not be determined if using the supera in the iliac contributed to the reported difficulties.Based on the reported information, it is likely that the introducer sheath was positioned too close to the supera stent during deployment, contributing to the reported difficulties.The investigation determined that the difficulties were due to operational context.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the patient underwent a peripheral procedure to treat a target lesion in the moderately calcified and tortuous iliac artery.During deployment, the supera stent deployed in the sheath and pinned the nosecone.The stent delivery system was pulled and the nosecone separated.The stent was fully deploy at the target lesion without further difficulty.A snare was advanced to capture the separated nosecone; however, the nosecone could not be pulled into the sheath.An unspecified covered stent was deployed to crush the nosecone to the vessel wall, proximal to the deployed supera stent and in the lesion that was planned to be stented.There was no clinically significant delay and no adverse patient sequelae.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7322462
Report Number2024168-2018-01650
Device Sequence Number110638
Product Code NIP
UDI-Device Identifier08975370026399
UDI-Public08975370026399
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue NumberS-65-150-120-P6
Device Lot Number7091361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2018
Initial Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight49